ITEM METADATA RECORD
Title: Reversibility and irreversibility within the quantum formalism
Authors: Jacobs, Tim ×
Maes, Christian #
Issue Date: 2005
Series Title: Physicalia magazine vol:27 pages:119-130
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.